MathSciNet Relay Station
MathSciNet bibliographic data
MR751305 (85m:49021) 49A50 (49D20)
Acerbi, Emilio; Fusco, Nicola Semicontinuity problems in the calculus of variations. Arch. Rational Mech. Anal. 86 (1984), no. 2, 125–145.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement